# SDR AALA202503284914

- Difficulty date: March 15, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 25,304 hours, 10,728 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR MARKS ALONG THE LEFT WING FIXED LEADING EDGE UPPER SKIN PANEL UPPER SURFACE, JUST INBOARD OF ENGINE STRUT. REMOVED AND REPLACED LEFT HAND WING FIXED LEADING EDGE UPPER SKIN ASSEMBLY INBOARD ENGINE NUMBER 1. PER B737 SRM 51-40-02.
